Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Isomorphisms between endomorphism rings of modules

Author: Kenneth G. Wolfson
Journal: Proc. Amer. Math. Soc. 123 (1995), 1971-1973
MSC: Primary 16S50
MathSciNet review: 1243174
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We derive a necessary and sufficient condition that an isomorphism between the endomorphism rings of modules be induced by a semi-linear isomorphism of the modules. We require that at least one of the modules contain a non-zero free summand, generalizing work of Xu, who required both modules to be free.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16S50

Retrieve articles in all journals with MSC: 16S50

Additional Information

PII: S 0002-9939(1995)1243174-3
Article copyright: © Copyright 1995 American Mathematical Society